# SDR AALA20002126

- Difficulty date: December 19, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, RIGHT SIDE FORWARD GALLEY EMERGENCY EXIT ESCAPE PATH LIGHT INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT SOCKET ASSEMBLY AT RIGHT SIDE FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
